# SDR EISA96133

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 5 SPOILER HAS TWO CRACKS IN UPPER SKIN AT CENTER HINGE.  REPLACED SPOILER WITH OVERHAULED UNIT.  (M)
